# SDR HNAA2012080600897

- Difficulty date: August 6, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N336EN
- Make and model: Dhav DHC8103
- Aircraft serial: 336
- Aircraft time: 45,418 hours, 52,605 cycles
- Engine: Pwa PW123
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 4462531
- Condition: False Indication
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE WARNING LIGHT ILLUMINATED WITH NO EVIDENCE OF FIRE OR SMOKE WHILE ON GATE, THEN LIGHT WENT OUT AND NR 2 CARGO BAY SMOKE DETECTOR WOULD NOT TEST.  R & R NR 2 SMOKE DETECTOR IN CARGO BAY IAW AMM 26-12-00. OPS CHECKED GOOD.
